On a sufficient condition for additivity in quantum information theory

N. Datta, A. S. Holevo, Iouri M. Soukhov

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper we give a sufficient condition for additivity of the minimum output entropy for a pair of given channels and an analytic verification of this condition for specific quantum channels breaking a closely related multiplicativity property [1, 2]. This yields validity of the additivity conjecture for these channels, a result obtained by a different method in [3]. Our proof relies heavily upon certain concavity properties of the output entropy, which are of independent interest.

Original languageEnglish (US)
Pages (from-to)76-90
Number of pages15
JournalProblems of Information Transmission
Volume41
Issue number2
DOIs
StatePublished - Apr 1 2005

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Computer Networks and Communications

Fingerprint Dive into the research topics of 'On a sufficient condition for additivity in quantum information theory'. Together they form a unique fingerprint.

Cite this